MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MONITORING KIT W/TP4, 30 ML SQUEEZE FLUSH AND NEEDLELESS VALVE; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MONITORING KIT W/TP4, 30 ML SQUEEZE FLUSH AND NEEDLELESS VALVE; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 42598-01
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
Medwatch report (b)(4) received stated that "while flushing uac [umbilical arterial catheter] after obtaining labs part of the transducer tubing dislodged from connection site at stopcock (transducer saved and given to management).Scrubbed stopcock x3 with chlorhexidine swabs and placed a 3ml syringe at the end.Ordered new fluids and called pharmacy to have them sent stat.Entire line changed." this event occurred on an unspecified date in february 2025 in the critical care at the facility.Additional information was provided by the customer on 13-may-2025: the fluid used to flush the tubing was normal saline.The line was changed and new iv therapy had to be ordered and made by pharmacy.There was no medical intervention needed.There are no additional clinical comments or observation regarding these events/products.There was no harmed/adverse event reported.
 
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.D9 - date returned to mfg: 16apr2025.
 
Additional Manufacturer Narrative
The reported complaint of separation was confirmed based on the image provided no product samples, videos were returned for investigation.However, an image was provided by the customer showing the pressure tubing separation.Without the return of the reported sample, a probable cause could not be identified.Lot history review could not be conducted because no lot number(s) was/were identified.

Brand Name
MONITORING KIT W/TP4, 30 ML SQUEEZE FLUSH AND NEEDLELESS VALVE
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22158932
Report Number9617594-2025-01159
Device Sequence Number18310179
Product Code DRS
UDI-Device Identifier00887709042582
UDI-Public00887709042582
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42598-01
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer07/07/2025
Initial Report FDA Received Date06/06/2025
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NORMAL SALINE, MFR UNK; UNSPECIFIED FLUID/INFUSATE, MFR UNK; UNSPECIFIED UAC LINE, MFR UNK
Patient SexUnknown